# SDR DALA1171225521

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 4,161 hours, 2,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY FLOOR TRACK LIGHTS IN ROWS 21 AND 22 INOP.  MAINTENANCE REPAIRED BROKEN  WIRE FOR LIGHTS AT ROWS 21 & 22.  OPERATION OF LIGHTS CHECK OK PER WDM 33-51-13.
